Esophageal ileus following laparoscopic fundoplication

J Myers, Glyn Jamieson, J Wayman, D King, David Watson

    Research output: Contribution to journalArticle

    8 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)420-427
    Number of pages8
    JournalDiseases of The Esophagus
    Volume20
    Issue number5
    Publication statusPublished - 2007

    Cite this

    Myers, J., Jamieson, G., Wayman, J., King, D., & Watson, D. (2007). Esophageal ileus following laparoscopic fundoplication. Diseases of The Esophagus, 20(5), 420-427.